# SDR UALA2012080604171

- Difficulty date: August 4, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,234 hours, 23,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LWR LOBE FRAME STA 1460 HAS CORROSION ON FWD SIDE AT LWR ATTACH POINT FOR THE SHEAR CLIP BTWN BL- 0 AND RBL-4. INSTALLED PERMANENT REPAIR.
